# SDR ASAA2019040428879

- Difficulty date: April 2, 2019
- Submitted: April 4, 2019
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 40,012 hours, 11,990 cycles
- System (JASC): 2432 · Battery/Charger System
- Part: Warning Light
- Condition: False Activation
- Location: Battery Charger
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

"ELEC" LIGHT ILLUMINATED PRIOR TO TAKEOFF. GROUNDED - YES. P5-13 SHOWS AUX BATT CHGR - FAULT RESET - BOTH CHGR'S & BATT'S INDICATE GOOD.
